# SDR RAIA201611280001

- Difficulty date: November 28, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 37,427 hours, 22,326 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 AND 2 ENGINE ANTI ICE FAILED MESSAGE WHEN BOTH ANTI ICE VALVES HAVE BEEN DEFERRED. R & R THE ANTI ICE VALVE IAW AMM 30-21-01, OPS CHECKED GOOD.
